On the first boundary value problem for equations expressing one-dimensional unsteady percolation
Doklady Akademii Nauk, Tome 115 (1957) no. 5, pp. 858-861
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_5_a1,
author = {A. S. Kalashnikov},
title = {On the first boundary value problem for equations expressing one-dimensional unsteady percolation},
journal = {Doklady Akademii Nauk},
pages = {858--861},
year = {1957},
volume = {115},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_5_a1/}
}
A. S. Kalashnikov. On the first boundary value problem for equations expressing one-dimensional unsteady percolation. Doklady Akademii Nauk, Tome 115 (1957) no. 5, pp. 858-861. http://geodesic.mathdoc.fr/item/DAN_1957_115_5_a1/